Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Orbit structure of the exceptional Hermitian symmetric spaces. I


Author: Daniel Drucker
Journal: Bull. Amer. Math. Soc. 80 (1974), 285-289
MSC (1970): Primary 17B25, 17B60, 32M15, 53C35; Secondary 17C40
Part II: Bull. Amer. Math. Soc., Volume 80, Number 6 (1974), 1225--1229
MathSciNet review: 0335859
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Drucker, Nonassociative algebras and hermitian symmetric spaces, Doctoral Dissertation, University of California, Berkeley, Calif., 1973.
  • 2. Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York, 1962. MR 0145455 (26 #2986)
  • 3. Mikio Ise, Realization of irreducible bounded symmetric domain of type (𝑉𝐼), Proc. Japan Acad. 45 (1969), 846–849. MR 0262421 (41 #7029)
  • 4. Mikio Ise, Canonical realizations of bounded symmetric domains as matrix-spaces., Nagoya Math. J. 42 (1971), 115–133. MR 0290294 (44 #7478)
  • 5. Max Koecher, An elementary approach to bounded symmetric domains, Rice University, Houston, Tex., 1969. MR 0261032 (41 #5652)
  • 6. R. P. Langlands, The dimension of spaces of automorphic forms, Amer. J. Math. 85 (1963), 99–125. MR 0156362 (27 #6286)
  • 7. J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionelles (announcement), 1963.
  • 8. J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionnelles. I. Construction, Nederl. Akad. Wetensch. Proc. Ser. A 69 = Indag. Math. 28 (1966), 223–237 (French). MR 0219578 (36 #2658)
  • 9. Joseph A. Wolf, Fine structure of Hermitian symmetric spaces, Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970), Dekker, New York, 1972, pp. 271–357. Pure and App. Math., Vol. 8. MR 0404716 (53 #8516)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B25, 17B60, 32M15, 53C35, 17C40

Retrieve articles in all journals with MSC (1970): 17B25, 17B60, 32M15, 53C35, 17C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13465-8
PII: S 0002-9904(1974)13465-8